# SDR DALA2023122210522

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON FLOOR STRINGER LBL 10.45 BTW STA 1445 TO STA 1496, STA 1520 TO STA 1540, STA 1540 TO 1560 AND STA 1580 TO STA 1600 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00842: SECTION OF STRINGER LBL 10.45 BTW STA 1445 TO STA 1496 WAS REPLACED PER B757-200 SRM 51-40. (0117913)
